# SDR CA120309003

- Difficulty date: March 1, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 9,284 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS250081
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) THROUGH APPROX. 14000, 3.5 DIFF "CABIN DOOR ILLUMINATED".  THEN ON APPROACH CABIN DOOR LIGHT EXTINGUISHED, APPROXIMATELY 0.5 DIFF. SYS INVESTIGATED AND ADJUSTED CABIN UPPER DOOR SWITCH.  SYS FUNCTION TESTED, ALL PROVED SATISFACTORY.
